# SDR SWAA031541

- Difficulty date: July 13, 2003
- Submitted: July 25, 2003
- Operation: Air carrier
- Aircraft: N702ML
- Make and model: Boeing 737-2T4
- Aircraft serial: 22054
- Aircraft time: 74,051 hours, 59,368 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 6546804
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED SPECIAL VISIT, FOUND FLOORBEAM CORRODED AT BS 344, BL 0.  REPAIRED FLOORBEAM PER SRM.
